# SDR SWIA2020040149838

- Difficulty date: February 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CLIP AT FS549.00 STGR18 IS CORRODED        (C-CHECK)   RO:3/29/2020REMOVED AND REPLACED LOWER CLIP AT FS549.00 STGR18, REF CRJ 700 SRM.
